Applied Mathematics

Vol.4 No.2(2013), Paper ID 28190, 9 pages

DOI:10.4236/am.2013.42044

 

On Removable Sets of Solutions of Neuman Problem for Quasilinear Elliptic Equations of Divergent Form

 

Tahir S. Gadjiev, Orxan S. Aliyev

 

Institute of Mathematics of Academy Sciences, Baku, Azerbaijan
Institute of Mathematics of Academy Sciences, Baku, Azerbaijan

 

Copyright © 2013 Tahir S. Gadjiev, Orxan S. Aliyev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Gadjiev, T. and Aliyev, O. (2013) On Removable Sets of Solutions of Neuman Problem for Quasilinear Elliptic Equations of Divergent Form. Applied Mathematics, 4, 290-298. doi: 10.4236/am.2013.42044.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.